The effects of stopping Birth Control (part 4!)

Discussion in 'Archived Discussions' started by Raunchy-Row, Nov 24, 2012.


 

Dear Members: We have operated this forum since 2002. We currently have over 12,000 that have free access to thousands of health related discussions.. We rely on you as a member to peruse our health articles but do need your help in ensuring that the site will continue to operate for years to come. We ask that you CLICK ON OUR ADS to support the site. Thank you for your trust.

  1. SLynn17

    SLynn17 Member

    Smfb: HAHAHAHAHA that made me laugh! I should start telling my thoughts the same thing lol! Is the nausea because of the Xanax?

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  2. PinkLeopard

    PinkLeopard New Member

    Ok, well I guess my second time around theory is wrong haha. Oh well.

    Sierra: Don't worry, they can't tell anything from just your thyroid results alone. Like my ND said, the female system is a triangle....sex hormones (estrogen and progesterone), adrenals, and thyroid. If even ONE of those is off the whole pyramid tumbles. You absolutely need to have your Estrogen and Progesterone tested.

    And even if your progesterone comes back around 9, which is where mine and IBelieveInUs's is...it means nothing because if your Estrogen is high, you still have an imbalance. Yeah, my progesterone is now at a 9, but that makes no difference because my Estrogen is 529 when it's supposed to be 149. Insane.

    The really high estrogen has been wreaking havoc on me and the anxiety/thoughts. This is the worst thing I have ever been through. It's like everything I watch and hear triggers the anxiety and the thoughts. Ugh!

    I found an awesome article this morning talking about the dangers of high estrogen.

    "However, in excess estrogen appears to be linked to a number of physical and psychological conditions. In particular, high estrogen, or unbalanced estrogen, is linked to anxiety."

    http://www.livestrong.com/article/199533-estrogen-anxiety/

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  3. Larissa

    Larissa Member

    Betsyl: I completely understand what you were feeling with your guy. I've had several difficulties with being intimate because of the effects of Nuvaring. There have been times where I'm actually feeling like being close and my body is actually responsive, and it doesn't happen. It is extremely frustrating and has made me feel inadequate on so many levels. I think this situation does put some pressure on the guy, first to be patient with us, and also to be ready when we're ready. It makes the whole situation a little less natural and easy. And that is beyond irritating. As I recover, things have been flowing a bit more smoothly in my relationship, although I still feel the effects of the hbc often. I suppose it will just take some time for both people to adjust and get back to normal on a physical and emotional level.

    Also, good luck with your hormone levels test Sierra!

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

Share This Page

SUPPORT OUR WEBSITE, CLICK OUR ADS